Suggest Treatment For Insomnia While On Nexpro
side effect of drug.. can be managed well.
Thanks for the query. I have read &understood your problem.
The symptoms you have are due to depletion of normal intestinal flora (the lactibacilli) .. which synthesise B complex in bowels normally. Neproxin hp being an antibiotic.. destroyes these.. thus causing vitamine B defeciency. &bitterness of mouth/lack of taste . .. more evident in night due to less water dtinking,less speaking ,salivation & dryness of mouth then .
The simple management consists of replacement of vitamine B. complex ..oral or injectable .. as per your treating doctor's preference.
Lactibacilli need to be restored after the course is over, by taking lactobacillus preparations.
At home it can be tried with fresh curds ,if it suits you... as that is the natural sourse of lactobacilli.
I hope that answers your query. Any follow up query is welcome.
True.. still may need B complex for instant use.
Thanks for the follow up.
True you can prevent by adding fresh curds &thereby lactobacilli replacement daily... B complex synthesis may take few hours yo be effective.. so initial loading with B complex for few days is desirable.please consult treating doctor
before taking oral vitamin preparation over the counter.
Best of luck for speedy recovery.
Any more information you need please feel free to ask.
Please close the query if you don't have any follow up query.